# SDR SIMA20130504005

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- Aircraft time: 25,978 hours, 23,346 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4565 THE CREW REPORTED THAT DURING CLIMBOUT THROUGH 13000FT THEY RECEIVED A BLEED 1 LEAK MESSAGE.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DTW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AICRAFT WAS REMOVED FROM SERVICE.  REPLACED O-RINGS JOINT LOCATION NR 9 IAW EMB135 AMM 36-11-10.  THE OPERATIONAL CHECK WAS GOOD.  NO LEAKS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
